MathSciNet Relay Station
MathSciNet bibliographic data
MR2473742 (2009m:30067) 30D55 (30D50 46E20 47A15)
Belov, Yu. S. Necessary conditions for the admissibility of majorants for some model subspace. (Russian) Algebra i Analiz 20 (2008), no. 4, 1--26; translation in St. Petersburg Math. J. 20 (2009), no. 4, 507–525
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement